Alert archive / Washington / High Wind Warnings in 2022

High Wind Warning 4, NWS Seattle, WA

April 3, 2022San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Apr 3, 2022, 3:28 PM PDT for San Juan County, Washington. It took effect at Apr 3, 2022, 8:00 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2022, 3:28 PM PDT (22:28 UTC)
In effect from
Apr 3, 2022, 8:00 PM PDT
Expired
Apr 4, 2022, 3:17 PM PDT
In force
19 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2022-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2022-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WWUS76 KSEW 032228
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
328 PM PDT Sun Apr 3 2022

WAZ001-503-506-510-040630-
/O.UPG.KSEW.HW.A.0001.220404T0300Z-220405T0300Z/
/O.NEW.KSEW.HW.W.0004.220404T0300Z-220405T0300Z/
/O.CON.KSEW.WI.Y.0010.000000T0000Z-220404T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
328 PM PDT Sun Apr 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
MONDAY...

* WHAT...For the Wind Advisory, south winds 15 to 25 mph with
  gusts up to 35 mph. For the High Wind Warning, south winds 35 to
  45 mph with gusts up to 60 mph expected. 

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...For the Wind Advisory, until 8 PM PDT this evening. For 
  the High Wind Warning, from 8 PM this evening to 8 PM PDT 
  Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-040630-
/O.UPG.KSEW.HW.A.0001.220404T0600Z-220405T0300Z/
/O.NEW.KSEW.HW.W.0004.220404T0600Z-220405T0600Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
328 PM PDT Sun Apr 3 2022

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
PDT MONDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...From 11 PM this evening to 11 PM PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ504-507-509-511-512-558-559-040630-
/O.CON.KSEW.WI.Y.0011.220404T0900Z-220405T0300Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Lower Chehalis Valley Area-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Montesano, Elma, 
McCleary, Seattle, Bremerton, and Silverdale
328 PM PDT Sun Apr 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Tacoma Area, Lower Chehalis Valley Area, Hood Canal 
  Area, Everett and Vicinity, Southwest Interior, Seattle and 
  Vicinity and Bremerton and Vicinity.

* WHEN...From 2 AM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
047 
WWUS76 KSEW 040310
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
810 PM PDT Sun Apr 3 2022

WAZ001-503-506-510-041300-
/O.EXP.KSEW.WI.Y.0010.000000T0000Z-220404T0300Z/
/O.CON.KSEW.HW.W.0004.000000T0000Z-220405T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
810 PM PDT Sun Apr 3 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 8 PM PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-041300-
/O.EXT.KSEW.HW.W.0004.220404T0310Z-220405T0600Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
810 PM PDT Sun Apr 3 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 11 PM PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ504-507-509-511-512-558-559-041300-
/O.EXT.KSEW.WI.Y.0011.220404T0700Z-220405T0300Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Lower Chehalis Valley Area-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Montesano, Elma, 
McCleary, Seattle, Bremerton, and Silverdale
810 PM PDT Sun Apr 3 2022

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT
MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Tacoma Area, Lower Chehalis Valley Area, Hood Canal 
  Area, Everett and Vicinity, Southwest Interior, Seattle and 
  Vicinity and Bremerton and Vicinity.

* WHEN...From midnight tonight to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
296 
WWUS76 KSEW 041106
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
406 AM PDT Mon Apr 4 2022

WAZ516-517-042300-
/O.CON.KSEW.HW.W.0004.000000T0000Z-220405T0600Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
406 AM PDT Mon Apr 4 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 11 PM PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ001-503-506-510-042300-
/O.CON.KSEW.HW.W.0004.000000T0000Z-220405T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
406 AM PDT Mon Apr 4 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 8 PM PDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ504-507-509-511-512-558-559-042300-
/O.CON.KSEW.WI.Y.0011.000000T0000Z-220405T0300Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Lower Chehalis Valley Area-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Montesano, Elma, 
McCleary, Seattle, Bremerton, and Silverdale
406 AM PDT Mon Apr 4 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Tacoma Area, Lower Chehalis Valley Area, Hood Canal 
  Area, Everett and Vicinity, Southwest Interior, Seattle and 
  Vicinity and Bremerton and Vicinity.

* WHEN...From midnight tonight to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
440 
WWUS76 KSEW 042217
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
317 PM PDT Mon Apr 4 2022

WAZ001-503-506-510-050300-
/O.CAN.KSEW.HW.W.0004.000000T0000Z-220405T0300Z/
/O.NEW.KSEW.WI.Y.0012.220404T2217Z-220405T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
317 PM PDT Mon Apr 4 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds have subsided allowing
  the high wind warning to be downgraded to an advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-050600-
/O.CAN.KSEW.HW.W.0004.000000T0000Z-220405T0600Z/
/O.NEW.KSEW.WI.Y.0012.220404T2217Z-220405T0600Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
317 PM PDT Mon Apr 4 2022

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 35 to 45 mph with gusts up to 55 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds have subsided allowing
  the high wind warning to be downgraded to an advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-507-509-511-512-558-559-042330-
/O.CAN.KSEW.WI.Y.0011.000000T0000Z-220405T0300Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-Lower Chehalis Valley Area-Seattle and Vicinity-
Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Everett, 
Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Montesano, Elma, 
McCleary, Seattle, Bremerton, and Silverdale
317 PM PDT Mon Apr 4 2022

...WIND ADVISORY IS CANCELLED...

Winds have subsided, can't rule out occasional gusts at times.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Apr 3, 3:25 PM PDT, 3 minutes earlier.

Area forecast discussion, Apr 3, 3:25 PM PDT, 3 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
325 PM PDT Sun Apr 3 2022

.SYNOPSIS...Active weather will continue to increase as a system
moves into the area. This system is and will continue to produce
multiple hazards. Expect heavy rain and mountain snow, strong
gusty winds, thunderstorms and high surf. Conditions will
gradually begin to improve late Monday into Tuesday. Warmer and
drier weather is expected mid week, with a return to cooler and
damp conditions by the weekend.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...The near term (rest of
today and into Monday) will be quite active with quite a few
weather hazards that will be discussed in detail separately
below. But first, a general overview.

A warm front continues to make its way through the area today and
will continue to produce rain and gusty southerly winds. Snow
levels will continue to rise through the rest of today. The cold
front associated with the system will move through early Monday
and will bring with it heavy rain and a rapid lowering of snow
levels. Behind the front west/southwest gusty winds and the chance
of isolated thunderstorms (throughout the region) are expected
Monday.

Rain and Mountain Snow (Today through Tuesday):
Rain will continue to increase through the rest of the day today
as the warm front moves through. During this time, snow levels
will be rather high (around 4000 feet). As the cold front
approaches and moves through precipitation will get heavier, with
the heaviest rain expected between midnight and 8 am. With the
coastal regions experiencing heavy rain earlier. As the cold
front moves through, snow levels will be dropping rapidly. The
snow levels are expected to drop down to 2000-2500 feet. Once the
cold front moves through precipitation will gradually become more
scattered.

In total we are expecting 1-2 inches of rain at the coast and
generally 0.5-1 inch for the greater Puget Sound and North
Interior area. The I-5 corridor from Olympia southward will
likely see closer to the 1-1.5 inch amounts. For the mountains
2-4 inches of water is forecasted, with some of the high peaks of
the Olympics as well as the volcanoes possibly seeing 4-6 inches.
However, for the high elevation regions, it will be in the form of
snow. In total 1-2 feet of snow is expected at the passes and
Hurricane Ridge. The extreme high elevations will see greater
accumulations.

Winds:
Strong southerly winds will shift to westerly this evening
into tonight as the cold front (currently visible on composite
radar) pushes across the region. Southwesterly winds will increase
immediately ahead of the front, giving way to a powerful onshore
push in its wake. As a result, upgraded the high wind watches along
the outer coast and along the Whatcom and Skagit County Coasts to a
High Wind Warning. Wind advisories in effect across the remaining
lowland areas. With trees beginning to bloom, wind will cause them
to act as a sail, increasing the likelihood of downed limbs and
trees, causing cascading impacts in some areas(power outages, road
blockages, etc). In addition, rough surf along the outer coast will
likely yield impacts to beaches and coastal communities. Winds will
remain elevated through the day Monday, before decreasing Monday
evening.

Thunderstorms:
Once the cold front moves through their will be a chance of
thunderstorms area wide. With the instability due to the cold air
aloft and decent amount of wind shear, the updrafts in the
convective cells will be well supported (at least for W WA
standards). With the convective cells being well supported, there
is a greater chance of convective cells forming small hail,
lightning as well as enhancing the gusty winds. The chance of
thunderstorms will decrease come sunset as the atmosphere begins
to stabilize, but their remains the chance of some stronger cells
late Monday.

High Surf:
Due to the strong winds at the coast as well as the swells, we are
expecting high surf at the outer coast with 20-25 foot waves
expected Monday-Tuesday. These large waves will create dangerous
beach conditions and could cause localized beach erosion.

While showers will be lingering in the area Tuesday, things will
be improving throughout the area as a ridge will be building into
the area. By Wednesday the most impactful weather is expected to
be some morning fog. Wednesday will be also be the start of warmer
conditions.

Butwin

.LONG TERM /THURSDAY THROUGH SUNDAY/...Compared to the short term,
the weather for the end of the week seems very quiet. An upper
level ridge will remain over the region on Thursday and will
likely bring the warmest temperatures of the year (thus far) to
the region! Most of the lowlands should expect highs in the mid to
upper 60s. It will be a bit cooler by the area waters with highs
in the upper 50s to low 60s. The exciting thing to watch in this
period will be in the South Interior, where there is the potential
for the first 70 degree day.

The warmth is not expected to last long as the ridge will move
east and we will return to our unsettled trough-y pattern. This
will bring temperatures back down to the 50s starting Friday. The
return to this pattern will bring back the potential for lowland
rain and mountain snow. But none of the fronts moving through
during this period look to be very strong.

Butwin

&&

.AVIATION...Ceilings will continue to drop to MVFR as light rain continues to
spread across the region. Rain will increase in intensity this
evening through tonight, dropping vsbys to as low as 3 SM at times.
Strong S/SW winds expected from this afternoon through the end of
the period, with sustained winds 20-30 kts at times and frequent
gusts 30-40 kts. Low level wind shear is likely at all terminals
through tonight with 2000 foot winds out of the S/SW at 40 to 50
knots.

KSEA...Low end VFR CIGs will give way to MVFR as persistent light rain
spreads across the area this afternoon. Low end MVFR (1000-2000 ft)
CIGS through the overnight hours with vsbys falling to as low as 3
to 4 SM at times with heavier rain tonight.

Southerly prevailing surface winds 15 to 20 kts with occasional
gusts of 20 to 30 kts this afternoon. Winds will increase overnight,
with sustained speeds 20 to 30 kts at times with gusts of 30 to 40
kts. South to southwesterly winds at 2000 feet will range from 40 to
50 knots through the overnight hours, keeping a threat of low-level
wind shear present.

Pullin

&&

.MARINE...Widespread Gales expected across the Coastal and Interior waters
starting tonight and persisting through Monday before gradually
decreasing. Winds already elevated across the area this afternoon
and are expected to flip around to the west/northwest tonight with
the passage of a cold front. This strong post-frontal push of
westerly winds will persist through Monday night before decreasing.
This will drive combined seas up to 20 to 24 feet offshore and along
the outer coast. With the exception of the Strait of Juan de Fuca,
where gales will likely persist into Tuesday, winds will gradually
decrease through the day. Seas will fall below 10 feet once again by
Wednesday morning as winds turn easterly with high pressure building
east of the Cascades.

Pullin

&&

.HYDROLOGY...A couple of wet frontal systems will bring rain,
heavy at times, tonight and Monday. In general, 2-5 inches of
rainfall is expected for the Cascades and Olympics. Snow levels
will start out 4000 to 4500 feet tonight then fall to 2000 to 2500
feet on Monday. Showers, locally heavy, will continue Monday
night and Tuesday but additional, hydrologically significant
precipitation is not expected during this time.

The combination of heavy rains, higher snow levels and south to
southwest 850 MB winds of 40-50 knots into the south slopes of
the Olympics should be enough to drive the Skokomish River in
Mason County above flood stage Monday morning.

No other river flooding is forecast, but many rivers will see
sharp rises tonight and Monday and a few will get close to or
rise slightly above action stage. Rainfall amounts in the central
Cascades have trended down slightly and it no longer looks like
the Snoqualmie River in King County is a threat to flood.

16

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 2 AM to 8 PM PDT Monday for Bremerton and
     Vicinity-Everett and Vicinity-Hood Canal Area-Lower
     Chehalis Valley Area-Seattle and Vicinity-Southwest
     Interior-Tacoma Area.

     Winter Storm Warning until 8 AM PDT Tuesday for Cascades of
     Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

     Flood Watch from 11 PM PDT this evening through Tuesday
     afternoon for Hood Canal Area-Lower Chehalis Valley Area-
     Olympics.

     Wind Advisory until 8 PM PDT this evening for Admiralty Inlet
     Area-San Juan County-Western Skagit County-Western Whatcom
     County.

     High Wind Watch from 8 PM PDT this evening through Monday
     evening for Admiralty Inlet Area-San Juan County-Western
     Skagit County-Western Whatcom County.

     High Wind Watch from 11 PM PDT this evening through Monday
     evening for Central Coast-North Coast.

     High Surf Advisory from 11 AM Monday to 5 PM PDT Tuesday for
     Central Coast-North Coast.

     Winter Storm Warning until 8 AM PDT Tuesday for Olympics.

PZ...Small Craft Advisory until 5 AM PDT Tuesday for Grays Harbor Bar.

     Storm Watch from late tonight through Monday afternoon for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Gale Warning until 5 AM PDT Monday for Coastal Waters From Cape
     Flattery To James Island 10 To 60 Nm-Coastal Waters From
     Cape Flattery To James Island Out 10 Nm-Coastal Waters From
     James Island To Point Grenville 10 To 60 Nm-Coastal Waters
     From James Island To Point Grenville Out 10 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater Out
     10 Nm.

     Small Craft Advisory until 1 AM PDT Monday for East Entrance
     U.S. Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands.

     Gale Warning from 1 AM Monday to 5 AM PDT Tuesday for East
     Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
     Waters Including The San Juan Islands.

     Gale Watch from Monday morning through Tuesday morning for
     Central U.S. Waters Strait Of Juan De Fuca-West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 8 AM PDT Monday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 5 PM PDT Monday for Admiralty Inlet.

     Gale Watch from late tonight through late Monday night for Puget
     Sound and Hood Canal.

     Small Craft Advisory until 5 AM PDT Monday for Puget Sound and
     Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:52 AM PDTGale WatchSEW12 hr
Apr 3, 2:52 AM PDTStorm WatchSEW12 hr
Apr 3, 3:07 AM PDTHigh Surf AdvisorySEW62 hr
Apr 3, 3:08 AM PDTHigh Wind WatchSEWSan Juan12 hr
Apr 3, 3:08 AM PDTWind AdvisorySEWSan Juan17 hr
Apr 3, 3:08 AM PDTWind AdvisorySEW36 hr
Apr 3, 3:14 AM PDTWinter Storm WarningSEW62 hr

Nearby

High Wind Warnings in Washington, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.